On convergence and estimation of the truncation error of corresponding two-dimensional continued fractions / Antonova, T. M., Sus, O. M., Vozna, S. M. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (4))

Antonova T. M., Sus O. M., Vozna S. M.
On convergence and estimation of the truncation error of corresponding two-dimensional continued fractions


Download publication will be available after 05/01/2024 р., in 146 days

Cite:
Antonova, T. M., Sus, O. M., Vozna, S. M. (2022). On convergence and estimation of the truncation error of corresponding two-dimensional continued fractions. Ukrainian Mathematical Journal, 74 (4), 443-457. http://jnas.nbuv.gov.ua/article/UJRN-0001336838 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209